# SDR SIMA201911297001

- Difficulty date: November 27, 2019
- Submitted: November 29, 2019
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Aircraft time: 37,884 hours, 34,503 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 1 A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PACK 1 FAIL MSG IN FLIGHT. EMERGENCY DECLARED FLT -C/A-PERFORMED OPERATIONAL CHECK OF PACK 1 IAW ERJ 140 AMM 21-20-00-700-801-A.  OPS CHECK NORMAL. NO DEFECTS NOTED
